# SDR SIMA20141222004

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 36,771 hours, 34,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT HOLDER BEHIND CAPTAIN`S SEAT BROKEN.  FLASHLIGHT VERY LOOSE & FALLS OUT.  R & R FLASH LIGHT HOLDER BEHIND CAPTAIN`S SEAT IAW AMM 33-50-16.
